# SDR MWEA99968

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Part number: 59101575N
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER LINER PAN FORWARD END HAS A CRACK IN THE RADIUS UNDER THE UPPER DOOR STOP.  MAINTENANCE DRILLED AND INSTALLED NEW INNER DOOR PAN.
